# SDR USAA2012032300025

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,561 hours, 16,213 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Grip
- Part number: D2731000300104
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT AIRCRAFT LOST ALL THREE VHF RADIOS AFTER TAKEOFF.  RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED SIDESTICK GRIP IAW AIRBUS MAINTENANCE MANUAL 27-92-41.  OPERATIONAL CHECK GOOD.
